# SDR SWIA202264524

- Difficulty date: January 5, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOOR BEAM AT RBL12 FS274 CRACK   (C CHECK RO 2/17/2022)   CUT OUT DAMAGED COCKPIT FLOOR BEAM SECTION AT RBL 12, FS274.00. FABRICATED AND INSTALLED NEW FLOOR BEAM SECTION. REF. CRJ700 SRM 53-11-43-201-003-A01 REPAIR TYPE 4, FIG. 53-11-43-995-819 SHEETS 1 AND 2. OPS CHECKS GOOD. NO DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
